# SDR GTIA040186

- Difficulty date: February 19, 2004
- Submitted: April 8, 2004
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Dorsal Fin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND DORSAL FIN PANEL FORWARD 9 EACH FASTENER HOLES CRACKED, CHAFED, AND BROKEN OUT.  FABRICATED DOUBLER.  BLENDED OUT CRACKED AREAS.  INSTALLED DOUBLER.  (M)
